# SDR ASOA2012102302385

- Difficulty date: September 27, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,526 hours, 17,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED FROM FS 280 - 319.    REMOVED RT FLOOR SUPPORT FROM FS 280 TO 319 IAW SRM 51-42-06 & 51-42-21.  LOCATED, DRILLED & INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 & SRM 51-42-13-001-001.
